# SDR 2007UALA00448

- Difficulty date: February 13, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 27,625 hours, 7,818 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS FROM ROW 20 - 25 FLASHING ON AND OFF ON LEFT SIDE OF AIRCRAFT.  REPLACED POWER SUPPLY M1559 PER MM 33-51-07. EMERGENCY LIGHTS TEST OK.
